# SDR SWAA2013021912801

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR 222PF AT STA 541 TO STA 617 LBL 22 TO LBL 44 IS DELAMINATED.  REMOVED FLOOR PANEL 222PF AT STA 541 TO STA 617 LBL 22 TO LBL 44 IAW B717 AMM 53-21-01, FABRICATED FLOOR PANEL FROM: BZZ7002TYPE3 PO 79019147 DIM: 21"X76" IAW B717 SRM 53-20-50 REPAIR 3 & INSTALLED FLOOR PANEL 222 PF IAW B717 AMM 53-21-01.
